Hi, I'm 17 years old, I had sex for the first time on September 3rd. we used a condom, it didn't break and just because I was nervous, I took plan B too. I experience some spotting a week later, but I heard that is a side effect of plan B.
Its October 16th, and I still have no had my period, I have been experiencing a lot of pain in my right breast. I took two pregnancy test a week ago and they said negative.
Why is my period not coming? please help me!
Welcome to ehealthforum,
The emergency contraceptive works in preventing pregnancy if taken within 24-48 hours of intercourse. Withdrawal bleeding usually occurs after 5-7 days of taking them (which may not happen if ECP is taken close to periods). Wait and watch for your next periods (which might be delayed as a result of disruption of the normal hormonal pattern due to high dosage of hormones in the ECP). Visit your doctor/gynecologist for further evaluation and assistance. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any unusual/new/abnormal symptoms immediately.
If pregnancy gets ruled out, and if you intend to remain sexually active, consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.